Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fever, chills, joint pain, no relief with typhoid treatment. Suggestion?

hi docors i am suffering from fever from last 45 days actually fever comes with shivering in body also feeling pain in joints earlier doctor diagnosed typhoid i took typhoid medicine for 7 days ,after medicine condition was same. i changed the doctor new doctor diagnosed hypetic glu i took medicined for 15-20days . after completion of course again condition is same.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have positive widal test for typhoid fever?
There appears to be least possibility of typhoid fever as fever may subside after taking complete remedy.
You should consult with internal medicine specialist and should go for thorough check up.
You should again go for repeat widal test for typhoid fever.
There may also be possibility of connective tissue disorder with involvement of joints with presence of fever.
You should go for complete hemogram, ESR, CRP and ANA.
You should take cefixime along with azithromycin for cure of typhoid fever.
You should also take muscle relaxants.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor